# SDR QXEA2013012600183

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 7 HAS AREAS OF CORROSION BETWEEN STA X228.500 & X570.  BLENDED CORROSION IAW RD 8/4-53-884.  TOP CLAW SECTION OF SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884, MATERIAL LOSS WITHIN LIMITS OF RD 8/4-53-5161.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. ALODINED IAW RD 8/4-53-884. COMPLIED WITH TC RD 8/4-53-5161.
